# SDR VJ9800133

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Part number: 5911402
- Condition: Cracked
- Location: Bs 110-118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND CRACK IN LT SIDE OF FUSELAGE FROM FS 110 TO 118, BETWEEN LONGERON 17L TO 19L.  FABRICATED AND INSTALLED FLUSH REPAIR IAW DC9 SRM 53-04, FIG 4 AND FIG 38, REFERENCE RFTS 98-109 AND 98-124.  TREATED AND PRIMED PARTS IAW DC9 SRM 51-10-3.
